# SDR SWAA2025042827272

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,116 hours, 38,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST LIGHTBULBS BURNT OUT AT L1 AND R1 DOOR EMERGENCY EXIT LIGHTS.  REPLACED LIGHTBULBS BURNT OUT AT L1 AND R1 DOOR EMERGENCY EXIT LIGHTS IAW AMM 33-51-01-960-801-NG TEST IS OK.
